# SDR DALA2024021302111

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FOUND OUT LH WING IB FWD FLAP REAR SPAR UPPER CHORD CRACKED AT 25 INCHES TO IB EDGE. CORRECTIVE ACTION: LH WING I/B FWD FLAP REAR SPAR UPPER CHORD REMOVED AND REPLACED AS PER B767-800 SRM 51-40-02 (0197998)
